RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 4(268), Pages 235–236 (Mi umn1869)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Critical values and the determinant of the periods

A. N. Varchenko


Full text: PDF file (145 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1989, 44:4, 209–210

Bibliographic databases:

MSC: 14J70, 33B15, 14D15, 32A10
Received: 21.02.1989

Citation: A. N. Varchenko, “Critical values and the determinant of the periods”, Uspekhi Mat. Nauk, 44:4(268) (1989), 235–236; Russian Math. Surveys, 44:4 (1989), 209–210

Citation in format AMSBIB
\Bibitem{Var89}
\by A.~N.~Varchenko
\paper Critical values and the determinant of the periods
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 4(268)
\pages 235--236
\mathnet{http://mi.mathnet.ru/umn1869}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1023108}
\zmath{https://zbmath.org/?q=an:0716.32024}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44..209V}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 4
\pages 209--210
\crossref{https://doi.org/10.1070/RM1989v044n04ABEH002151}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989DG00100010}


Linking options:
  • http://mi.mathnet.ru/eng/umn1869
  • http://mi.mathnet.ru/eng/umn/v44/i4/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Varchenko, “Determinant formula for Selberg-type integrals”, Funct. Anal. Appl., 25:4 (1991), 304–305  mathnet  crossref  mathscinet  zmath  isi
    2. D Novikov, “Modules of the Abelian integrals and the Picard$ndash$Fuchs systems*”, Nonlinearity, 15:5 (2002), 1435  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. A. A. Glutsyuk, “Upper bounds of topology of complex polynomials in two variables”, Mosc. Math. J., 5:4 (2005), 781–828  mathnet  mathscinet  zmath
    4. A. A. Glutsyuk, Yu. S. Ilyashenko, “Restricted version of the infinitesimal Hilbert 16th problem”, Mosc. Math. J., 7:2 (2007), 281–325  mathnet  mathscinet  zmath
    5. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, J. Math. Sci. (N. Y.), 210:2 (2015), 115–134  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:215
    Full text:84
    References:25
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019